# SDR DALA2022053103799

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 5,898 hours, 722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 SEAT 38B EMER PATH LIGHT OUT ON SIDE OF SEAT WHITE INOP. CORRECTIVE ACTION: TROUBLESHOT PER A330 TSM 33-51. RELAMPED, NO JOY. FOUND LIGHTS DISCONNECTED AT SIDEWALL FLOOR CONNECTION. RESECURED. (8868692)
